MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 09-1462-0056
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During a procedure a cancellation occurred due to a loss of signal from the amplifier.To resolve the issue the amplifier was power cycled but it did not properly startup.All connections were check but the issue was not resolved.The procedure was cancelled and rescheduled.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported signal issue and subsequent cancelled procedure could not be conclusively determined.
 
Additional Manufacturer Narrative
Additional information: one ep-workmate¿ scu-signal conditioning unit, 56 channel was received for evaluation.The returned workmate amplifier was powered on but no communication was established with the test standard workmate computer.The amplifier was power cycled several times but no communication was established.The single board computer (sbc) was temporarily replaced with a known good board and successful communication was established with the test standard workmate computer.Using the test standard sbc board, a basic signal acquisition/quality test which included the surface ecg, baseline, amplitude and stimulus switching were performed and confirmed that the returned amplifier performed within the factory specifications.Based on the information provided to abbott and the investigation performed, the root cause of the cancelled procedure was isolated to the single board computer.

Brand Name
EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
MDR Report Key8980076
Report Number2184149-2019-00163
Device Sequence Number13511771
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1462-0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer09/18/2019
11/21/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date09/23/2019
12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;